# SDR DHL2001364011

- Difficulty date: January 13, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 7120 · Engine Mount Section
- Part: Shim
- Part number: A5461000920001
- Condition: Corroded
- Location: Nr 1 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NR 1 AFT ENG MOUNT HAS PITTED AND CORROSION ON PYLON SHIM.  OPENED ACCESS PNL, REMOVED PRECOOLER, REMOVED PLENUM PNL MM 72-20-01.  STARTED REMOVAL OF ATTACHING HARDWARE, REMOVED AFT MOUNT AREA VIS INSP UPON SHIM REMOVAL, NO DEFECTS.  REMOVED AND REPLACED NR 1 AFT MOUNT PYLON SHIM (IAW 54-42-25).  INSTALLED PRECOOLER ON NR 1 PYLON MM 36-11-15, LEAK CHK OK.
